Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Delayed periods, cramping, extra discharge, came off pills. Reasons ?

I am 26 days late had blood work done and not pregnant I stop taking the pill about four months ago and my period was still coming on time til last month I have a two year old son and want another baby, now this month I have had some cramping and extra amount of discharge when the pains are really bad and two days ago I noticed stringy discharge in the toilet after I went pee going to see my doctor in two weeks but just really worried
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
I have gone through your query and understood your concern. In my opinion there must be local infection which need to be treated. Infection is more sure if the discharge is associated with bad smell or any blood stained. Nothing to worry much about this as there is no pain asssociation.Thank you.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor